Please use this identifier to cite or link to this item:

Multirate periodic systems and constrained analytic function interpolation problems

Authors Chai, L.
Qiu, L. View this author's profile
Issue Date 2005
Source SIAM journal on control and optimization , v. 43, (6), 2005, p. 1972-1986
Summary Multirate periodic systems and some related constrained analytic function interpolation problems are studied in this paper. After showing how to convert a general multirate periodic system to an equivalent linear time invariant (LTI) system with a structural constraint, we formulate some analytic function interpolation problems with such a constraint that can find various applications in the study of multirate and periodic systems. Both the solvability conditions and characterization of all solutions are presented to these constrained interpolation problems.
ISSN 0363-0129
Rights Copyright © SIAM. This paper is made available with permission of the Society for Industrial and Applied Mathematics for limited noncommerical distribution only.
Language English
Format Article
Access View full-text via DOI
View full-text via Web of Science
View full-text via Scopus
Files in this item:
File Description Size Format
cq.pdf 227815 B Adobe PDF